# SDR DL72E961567

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Door Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D2 LETTER CK, .4687 INCH CRACK IN FUSELAGE SKIN AT FWD ENTRY DOOR LOWER HINGE CUTOUT.  REPAIRED PER MM 53-30-0.
